CSN Login
Members Online: 2

You are here

xeloda feet hydrocortisone

taraHK
Posts: 1961
Joined: Aug 2003

Hi -- a quick message for those of you on Xeloda and suffering feet problems. Last round I had a real tough time with my feet. Became sore just to walk down the hall at home. My dr. recommended 1% hydrocortisone cream, 3 times a day. Helped a lot! Now, I don't want to be seen to be pushing steroids!! (there go my chances to compete in the Olympics, darn it). But, perhaps this suggestion may be helpful to someone else. One does have to be careful with steroid creams -- I was told I could use for 1 week max (per cycle) or could lead to fungal infections -- which you DON'T want to get while on Xeloda.

Best wishes,

Tara

kimby's picture
kimby
Posts: 804
Joined: Oct 2007

Tara,

It can't be more steroid than Decadron and they don't mind giving us that! LOL I had hand/food syndrome to the point they had to lower my dosage. In April I had 2 full weeks that I couldn't wear shoes and could barely make it to the bathroom. We just couldn't get it under control, but my doctor didn't mention this. I'll try it. Thanks so much!

Kimby

VickiCO's picture
VickiCO
Posts: 934
Joined: Oct 2008

Hi Tara,

I am not on Xeloda, but just wanted to say that I used the 1% hydrocortisone cream daily for at least 4 of the 6 weeks I was undergoing radiation...it helped with the external burns. This was done under the direction and care of my radiation oncologist. I had no issues with infections, but that doesn't mean someone else won't. I considered it my salvation as those burns were very painful. Glad to hear it helped you. Check with your doctors, folks. There is help.

Vicki

Subscribe to Comments for "xeloda feet hydrocortisone"